# SDR IPXA2024042218737

- Difficulty date: April 16, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 68,183 hours, 22,827 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56517
- Condition: Cracked
- Location: Bs 1578 Lbl60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - ANGLE BULK CARGO COMPARTMENT LEFT AREA STA 1578 LBL 60. I.A.W AMM 53-01-06-000-801 REV.141 REMOVED MAIN DECK CARGO FLOOR PANEL AND G.V.I CHECK NORMAL.
